Export: A new set of integrals of motion to propagate the perturbed two-body problem

Bau, Giulio and Bombardelli, Claudio and Peláez Álvarez, Jesús (2013). A new set of integrals of motion to propagate the perturbed two-body problem. "Celestial Mechanics And Dynamical Astronomy", v. 116 (n. 1); pp. 53-78. ISSN 0923-2958. https://doi.org/10.1007/s10569-013-9475-x.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM